Top 10 RA List

I put this in a post, but I had so much fun thinking it up, I wanted it to have its own page. Enjoy!

Top 10 RA List

10.   When you say no one understands how you feel, you’re probably right.

9.    Effects vary over time. Not being well enough to visit in-laws in the morning doesn’t mean you can’t have lunch with friends.

8.   Fatigue is a real reason to skip spring cleaning.

7.   Alice [in Wonderland] is a real wimp compared to the pills you get to take.

6.   Long meetings really will bore you stiff.

5.   You have a legitimate need to have regular massages.

4.   Learning the names of all your joints in that human anatomy class is finally paying off.

3.   You finally have a real excuse to take the elevator instead of the stairs.

2.   You may finally find out if enough X-rays will make you glow in the dark.

And #1 on my top 10 list ….

1.  A whole new group of [medical] people get to see you naked.

7 thoughts on “Top 10 RA List”

  1. I love this list. Thanks for giving me a laugh this a.m. Blessings.

  2. This is great! I am following your blog via email and a working mom of 3 kids. I’ve had RA since right after my oldest was born. Hope you will visit my blog too.

  3. I love you list, made me laugh. Going to send it to all my relatives, the ones who don’t understand! Just found you blog today, will follow for now on, been on Humara, now on Simponi, about 8 months and my hair is falling out really bad. I have really thick hair so was not obvious in the beginning, but really thin now, comes out in your hand in clumps. Have you had this problem, or anyone else had it. I haven’t come to that in my reading yet, but as I said I just found your blog.

    Thanks, for writing, I think it’s great.

    • carlascorner said:

      Eileen: Glad you enjoyed the top 10 list. I’m sure you have one of your own. Welcome to the blog. I have not had any hair loss with any of the many treatments I’ve been on. However, my hair did go from very straight to very curly as a result of leflunomide (Arava).

  4. rickphilips said:

    hi Carla,, Any friend of Karen Graffeo is a friend of mine. I will see you on CreakyJoints and of course I will follow you here. I blog at http://www.RADiaebtes.com. Until we meet some day I wish you the very best………..rick

  5. Emma Moritz said:

    Just found your blog because I was looking at peoples experiences of using simponi I’m about to start it. Your list made me smile…. Take care

  6. Diagnosed with RA Spring 2011, started on Methotrexate, graduated to Enbrel Injections through the foundation. Did well for a long time (seems stress effects the disease big time) Household income went up, could not qualify for Enbrel based on income. Had to find a new Dr and new drug, went with Rituxa? Dr was not thorough, infusions did not help. New Dr. THOROUGH jumped meds a bit and landed on Simponi Aria (very similar to Enbrel), doing basically good with RA- however many residual things. since RA starts in hand and feet, one of them will be bad – find out which one ? If you need to search for a thorough DR do it. My RA Dr spends 45 min with me every 3 mos, unless there is an issue. Vitals, checking physical strength, hands, feet, legs & in between. Hip replacement in 2014-my fault flew through the air in a hurry. Up and around and back in a pool (started pool workouts in beginning 2013) 2015, I had one of the best foot surgeons, reconstruct both feet, and also repair bunions and jumping toes. Twisted ankle ankle after 2nd surgery on the first foot, and I think it’s finally healing (not broken just nerve damage, Improving with Laser treatment to stimulate circulation. My Arthritis is worse than RA as of now, so I take a variety of vitamins – I have added one at a time this time around (was taking them when this started, and stopped $ reasons) Very hopeful I am on my way back to good again. Eliminate stress in your life; you will do much better!!
    MY NEW CONCERN: I had my last infusion in a new place (Dec 20) and on Jan 7th, I was slightly anemic, retested Jan 18th still up not as much (only 2-3 pts off) – could the new person have miscalculate the dosage? would that have caused the change? Or although colds before and have not this happen – I did have one , no fevers, chills etc, tired for a few days. Was feeling good on the Jan 18th. My gut feeling is she didnt calculate the dosage correctly??. Reply to : susanwork@sbcglobal.net

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s